SIGN UP

Prednisone Steriods

Avatar Image
kloofnek | 11:53 Thu 11th Apr 2019 | Body & Soul
21 Answers
Has anyone on AB been on Prednisone?
I have been for almost four months,due to finish ,hopefully,when I see the Specialist at the end of this month,I noticed this last three weeks that I am losing some hair (am now down to three Preds a day),.,.is a side effect
Just wondered if anyone out there has any experience of this and tell me how they went on,
Thanks

Answers

21 to 21 of 21rss feed

First Previous 1 2

Best Answer

No best answer has yet been selected by kloofnek. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Question Author
Hi ABS,
Just let you know,I have been in hospital since last Sunday...got an urine infection ,as some of you might know,infection is fatal when on Preds,result is have a large kidney stone.Been quite a shock to me,have never been in hospital all my life,oh had day procedures,but never actually been admitted.Hopefully will be out tomorrow if my temperature stays down...I know I am getting better because am bored and irritable. Not used to inactivity,I know I will have to take it easy at home but that is different!!
So I see it is a lovely day and many people will be having barbecues etc and enjoying the sunshine,so enjoy.

21 to 21 of 21rss feed

First Previous 1 2

Do you know the answer?

Prednisone Steriods

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.